MathSciNet Relay Station
MathSciNet bibliographic data
MR1155327 (93a:58094) 58F07
Tu, Gui Zhang; Ma, Wen Xiu An algebraic approach for extending Hamiltonian operators. J. Partial Differential Equations 5 (1992), no. 1, 43–56.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement